NaPoWriMo: Dizzy

I’ve been struggling with some dizziness and balance issues lately. This Haiku is a tribute of sorts:

ID-100280676

Image courtesy of Stuart Miles at FreeDigitalPhotos.net

Dizzy

Vision blurs, wavers
The ground moves with every step
My consciousness fades

napowrimo banner

6 thoughts on “NaPoWriMo: Dizzy

    • I expect to be feeling better soon. I was warned the new medication I’m taking would cause dizziness the first week or two. Not the first time this has happened, so it’s not alarming. Just annoying more than anything. Hugs to you too!

      Like

  1. Hope it’s not serious, Tricia! This happens as we get older – something to do with the maculae in the inner ear. You can take benedryl if it gets bad. I have it once in a while, but it usually clears up in a day or two.

    Like

  2. Hope the effects fade soon! This sounds a bit like what I am struggling with with my new glasses. It’s improving – Most table tops are no longer melting to the left, but walking still feels like I am on stilts…

    Like

Join the conversation...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s